# SDR DALA100249884

- Difficulty date: January 8, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 677MC
- Aircraft time: 66,384 hours, 56,746 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND CORROSION ON RT MLG SUPPORT FITTING. REPLACED FITTING IAW CMM 57-40-01 AND AMDS 3210-9904M-RT.
